# SDR ERAA20140023

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 41,731 hours, 46,270 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 849557
- Part serial: MX573668
- Condition: Overtemp
- Location: Hydraulic Sys
- Part time: 7,975 hours, 8,764 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 STBY PUMP HYD HOT LIGHT ILLUMINATED.  WHEN NR 1 STBY PUMP SELECTED TO NORM IN FIGHT, HYD PRESS GRADUALLY DECREASED.  WHEN PUMP IS CYCLED, PRESS ONLY INCREASES TO APPROX 800 PSI.  NR 1 STBY PRESS INCREASED TO 2700 WHEN FLAPS SELECTED FOR LANDING WITH SWITCH IN NORM.  R & R NR 1 STBY HYD PUMP.  OPERATIONS & LEAKS CHECKED GOOD IAW MM 29-11-17.
